| Catalog Number |
468-300 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
06/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture", "thickening/swelling with tenderness" and "surrounded by a large amount of loculated debris-containing fluid".Later, healthcare professional reported "focal chronic inflammation" and "calcifications".This record is for the left side.Device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Device evaluation:
per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification (if applicable).Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
deflation: observed two openings through microscopic assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (crease) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d6b, d9, h3, h6.